# SDR AUS20011154

- Difficulty date: October 12, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Engine: Lyc LTS101750B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: Turbine Engine C
- Component: Turbine Engine C, Lyc, LTS101
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO1 CARBON SEAL LEAKING.
